MathSciNet Relay Station
MathSciNet bibliographic data
MR1500490 39A10
Van Vleck, Edward B. Errata: "On the extension of a theorem of Poincaré for difference-equations'' [Trans. Amer. Math. Soc. 13 (1912), no. 3, 342–352; 1500922]. Trans. Amer. Math. Soc. 13 (1912), no. 4, 517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement